# SDR AALA202201055244

- Difficulty date: January 3, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 74,269 hours, 29,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED 19 LEFT EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
